Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 239, NWS Shreveport, LA

November 17, 20156 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 17, 2015, 12:14 PM CST for 6 parishes in Louisiana. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 12:14 PM CST (18:14 UTC)
Expired
Nov 17, 2015, 1:15 PM CST
In force
61 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Bossier Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA

The radar

The Shreveport radar (KSHV), 79 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 12:20 PM CSTTSTM WND DMG5 Wsw Hall Summit, LATREES DOWN NEAR INTERSECTION OF HWY 71 AND AC WHATLEY RD.
Nov 17, 12:25 PM CSTTSTM WND DMG3 Ne Hall Summit, LATREES DOWN NEAR SOCIAL SPRINGS BAPTIST CHURCH ON HWY 371.
Nov 17, 1:25 PM CSTTSTM WND DMGNatchitoches, LATREES DOWN ACROSS THE PARISH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:55 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 6.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS54 KSHV 171814
SVRSHV
LAC013-015-031-069-081-085-171915-
/O.NEW.KSHV.SV.W.0239.151117T1814Z-151117T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
  RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHEASTERN SABINE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 115 PM CST

* AT 1212 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  NORTHWEST OF COUSHATTA OR 17 MILES EAST OF MANSFIELD...MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3156 9367 3235 9343 3235 9292 3156 9307
TIME...MOT...LOC 1812Z 228DEG 43KT 3212 9343 

HAIL...<.75IN
WIND...60MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 9:31 AM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 17, 9:31 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST TUE NOV 17 2015

.DISCUSSION...
QUICK UPDATE ISSUED FOR ALL PRODUCTS TO ACCOUNT FOR THE EXPIRATION
OF TOR WATCH 543 AT 15Z FOR SE OK AND PORTIONS OF E TX..AND THE
ISSUANCE OF NEW TOR WATCH 545 UNTIL 22Z ACROSS THE REMAINDER OF
THE CWA. ALL OTHER HEADLINES REMAIN VALID.

/09/

&&

.PREV DISCUSSION... /ISSUED 630 AM CST TUE NOV 17 2015/

AVIATION...
POOR FLIGHT CONDITIONS ARE EXPECTED THROUGH THE MORNING AND
PORTIONS OF THE AFTERNOON...AS SCT CONVECTION THIS MORNING WILL
BECOME MORE NUMEROUS AS A SQUALL LINE ALONG A COLD FRONT OVER SE
OK/ECNTRL TX CONTINUES TO MARCH E ACROSS THE REGION. MVFR CIGS
PERSIST AREAWIDE THIS MORNING...BUT MAY BECOME IFR IN/NEAR
CONVECTION WITH REDUCED VSBYS. A STRONG SRLY LLJ HAS YIELDED WINDS
OF 60-70KTS BETWEEN 4-5KFT...WITH THE SQUALL LINE ITSELF AND
DEVELOPING -SHRA AHEAD OF THE LINE MIXING SOME OF THESE WINDS DOWN
TO THE SFC...WITH FREQUENT REPORTS OF 35-45KTS OVER NCNTRL TX.
ALTHOUGH THE SQUALL LINE HAS SHOWN SIGNS OF WEAKENING...ADDITIONAL
SHRA WITH EMBEDDED TSRA HAS DEVELOPED AHEAD OF THE DECAYING
LINE...AND SHOULD HELP DIMINISH INSTABILITY OVER E TX/WRN LA/SW
AR. SOME REINTENSIFICATION IS POSSIBLE THIS AFTERNOON AS THE
CONVECTION BUILDS INTO SCNTRL AR/NCNTRL LA WHERE BETTER
INSTABILITY DEVELOPS. THE CONVECTION ITSELF SHOULD DIMINISH FROM W
TO E THIS AFTERNOON...EVENTUALLY CLEARING THE ELD/MLU TERMINALS
BETWEEN 03-06Z. SHOULD START TO SEE GRADUAL IMPROVEMENTS TO CIGS
ONCE THE LINE OF CONVECTION PUSHES THROUGH...WITH VFR CONDITIONS
RETURNING FROM W TO E THIS AFTERNOON/EVENING NEAR/SHORTLY BEFORE
THE CONVECTION ENDS. CAN/T RULE OUT SOME PATCHY FG DEVELOPING LATE
ESPECIALLY OVER DEEP E TX WHERE WINDS WILL BE LIGHTEST. S WINDS
15-20KTS WITH GUSTS TO 30KTS THIS MORNING WILL BECOME WSW AND
DIMINISH TO 10-15KTS FROM W TO E THIS AFTERNOON PASSAGE OF THE
COLD FRONT. WINDS WILL BECOME SSW 4-8KTS AFTER 00Z. /15/

PREV DISCUSSION... /ISSUED 506 AM CST TUE NOV 17 2015/

UPDATE...
TO ADD TORNADO WATCH HEADLINE...MAINLY TEXAS ZONES AND SOME IN SW
ARKANSAS AND ONE IN SE OKLAHOMA.

DISCUSSION...
WCN FOR TORNADO WATCH 543 UNTIL 15Z/9AM HAS BEEN ISSUED. NO OTHER
CHANGES TO FORECAST AT THIS TIME. /24/

PREV DISCUSSION... /ISSUED 437 AM CST TUE NOV 17 2015/

DISCUSSION...
IT HAS BEEN A VERY WARM OVERNIGHT PERIOD WITH AIR TEMPERATURES
ABOVE WHERE HIGHS SHOULD BE MUCH LESS LOWS. CLOUDY SKIES WITH
GUSTY S/SW WINDS WITH GUSTS IN THE TEENS AND TWENTIES...EVEN
PEAKING NEAR 30 MPH IN A FEW SPOTS. RADAR MOSAICS HAVE BEEN
SHOWING A STEADY PROGRESSION OF THE MAIN SQUALL LINE AHEAD OF THE
COLD FRONT EDGING TOWARD TERRELL TEXAS NOW AND SHOULD BE INTO
TYLER FOR THE MORNING RUSH TO WORK AND SCHOOL. THIS LINE WILL
SPREAD EASTWARD AT 35 MPH AFFECTING THE ENTIRE FOUR STATE AREA BY
SUNSET. THE RAIN WILL COOL THE AIR A BIT...BUT THE COLD FRONT WILL
MAKE THE REAL DIFFERENCE ON TEMPS AND A LIGHT JACKET IS A GREAT
IDEA ESPECIALLY FOR THE SCHOOL KIDS. 70S WILL QUICKLY BECOME 50S
AND 60S BEHIND THE RAIN.

THE SEVERE THREAT FOR TODAY IS A SLIGHT RISK EVERYWHERE AND EVEN
ENHANCED FOR AREAS DURING THE AFTERNOON HEATING ALONG AND EAST OF
A LINE FROM MAGNOLIA ARKANSAS...TO NEAR SHREVEPORT AND BOSSIER
CITY...DOWN INTO TOLEDO BEND COUNTRY AT MANY. THE DAYTIME HEATING
WILL BRING TO BEAR THE MOST INSTABILITY TO THE SQUALL LINE WITH
BOWING SEGMENTS AND ISOLATED TORNADOES ALL POSSIBLE THROUGH THE
AFTERNOON ON EAST TO CROSSETT...MONROE AND ALEXANDRIA. LITTLE
CHANGE ON GOING LAKE WIND ADVISORY OR THE FLASH FLOOD WATCH FOR
TODAY. WE WILL LCL HAVE MANY UPDATES TODAY WITH A CONVECTIVE
WATCH LIKELIHOOD DEVELOPING RIGHT NOW DUE TO THE FAST SPEED OF
THE LINE AND GOING UP FOR AN AFTERNOON SET OF COUNTIES AND
PARISHES. KEEP ABREAST OF THE SITUATION TODAY WITH NOAA WX
RADIO/COMMERCIAL RADIO AND TV OUTLETS AND SOCIAL MEDIA. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  47  67  45 / 100  40  10   0
MLU  76  49  68  44 / 100 100  10   0
DEQ  71  41  64  39 / 100  10   0   0
TXK  73  45  65  45 / 100  20   0   0
ELD  73  44  64  41 / 100  90  10   0
TYR  68  46  67  46 / 100  10  10   0
GGG  73  45  69  45 / 100  10  10   0
LFK  74  47  70  45 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
     017>022.

OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR OKZ077.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

09
Hazardous weather outlook, Nov 17, 9:18 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE NOV 17 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-150>153-165>167-181200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-HARRISON-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
918 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST AND SOUTHERN
ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND PORTIONS OF
EAST TEXAS UNTIL 4 PM CST THIS AFTERNOON.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION
UNTIL MIDNIGHT TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE
REGION TODAY THROUGH TONIGHT. ADDITIONAL THUNDERSTORMS MAY DEVELOP
AHEAD OF THE MAIN LINE. THESE STORMS WOULD POSE AN ENHANCED THREAT
FOR SEVERE WEATHER...ESPECIALLY ACROSS SOUTHERN ARKANSAS AND NORTH
CENTRAL LOUISIANA. ANY STORMS THAT BECOME SEVERE COULD PRODUCE
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. IN
ADDITION...TWO TO FOUR INCHES OF RAINFALL ARE POSSIBLE WHICH COULD
PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THIS EVENING.

OKZ077-TXZ096-108>111-124-125-136-137-149-181200-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-
918 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL
MIDNIGHT TONIGHT.

A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA AHEAD OF
A COLD FRONT TODAY AND INTO THIS EVENING. HEAVY RAINFALL FROM
THESE THUNDERSTORMS COULD PRODUCE TWO TO FOUR INCHES OF RAINFALL
ACROSS THE AREA WHICH MAY LEAD TO FLASH FLOODING. A FEW STORMS
COULD ALSO BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THIS EVENING.

09

In the hours before

Special weather statement, Nov 17, 10:21 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CST TUE NOV 17 2015

LAZ001-002-TXZ138-151-171700-
BOSSIER LA-CADDO LA-HARRISON TX-PANOLA TX-
1021 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO AND
SOUTHWESTERN BOSSIER PARISHES...SOUTHEASTERN HARRISON AND
NORTHEASTERN PANOLA COUNTIES UNTIL 1100 AM CST...

AT 1020 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GREENWOOD OR 15 MILES SOUTHWEST OF SHREVEPORT...MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3224 9405 3239 9417 3276 9378 3244 9353
TIME...MOT...LOC 1620Z 233DEG 35KT 3237 9404

19
Special weather statement, Nov 17, 11:00 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 AM CST TUE NOV 17 2015

LAZ001>004-010>012-171745-
RED RIVER LA-DE SOTO LA-CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
BIENVILLE LA-CADDO LA-
1100 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CADDO...SOUTHWESTERN
BIENVILLE...BOSSIER...WEBSTER...NORTHERN DE SOTO...WESTERN CLAIBORNE
AND NORTHWESTERN RED RIVER PARISHES UNTIL 1145 AM CST...

AT 1059 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FOSTERS OR NEAR BOSSIER CITY...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3200 9404 3302 9379 3302 9307 3200 9332
TIME...MOT...LOC 1659Z 233DEG 34KT 3256 9368

19
Special weather statement, Nov 17, 11:45 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CST TUE NOV 17 2015

LAZ001-002-010>012-171830-
RED RIVER LA-DE SOTO LA-BOSSIER LA-BIENVILLE LA-CADDO LA-
1145 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...SOUTHWESTERN
BIENVILLE...SOUTHEASTERN BOSSIER...CENTRAL DE SOTO AND NORTHWESTERN
RED RIVER PARISHES UNTIL 1230 PM CST...

AT 1145 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MANSFIELD...MOVING NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3185 9368 3198 9388 3242 9350 3222 9322
TIME...MOT...LOC 1745Z 223DEG 58KT 3198 9369

19
Local storm report, Nov 17, 12:07 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND DMG     PATMOS                  33.51N  93.57W
11/17/2015                   HEMPSTEAD          AR   LAW ENFORCEMENT

            SHERIFF REPORTS SEVERAL TREES DOWN ACROSS PATMOS.

&&

EVENT NUMBER SHV1500708

20
Local storm report, Nov 17, 12:10 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     HOPE                    33.67N  93.59W
11/17/2015                   HEMPSTEAD          AR   LAW ENFORCEMENT

            SHERIFF REPORTS TREES DOWN ALONG I-30 NEAR HOPE.

&&

EVENT NUMBER SHV1500709

20
Local storm report, Nov 17, 12:12 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     REDWATER                33.36N  94.25W
11/17/2015                   BOWIE              TX   PUBLIC

            TREES AND POWERLINES DOWN ALONG FM ROAD 3098.

&&

EVENT NUMBER SHV1500710

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 8:26 AM CSTSpecial Weather StatementSHVCaddo49 min
Nov 17, 8:51 AM CSTSpecial Weather StatementSHVSabine39 min
Nov 17, 9:54 AM CSTSpecial Weather StatementSHVCaddo66 min
Nov 17, 10:21 AM CSTSpecial Weather StatementSHVCaddo39 min
Nov 17, 10:39 AM CSTAreal Flood WarningSHVBossier, Caddo, De Soto, Red River, Webster2 hr
Nov 17, 11:00 AM CSTSpecial Weather StatementSHVBossier, Caddo, De Soto, Red River, Webster45 min
Nov 17, 11:43 AM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Union, Webster62 min
Nov 17, 11:45 AM CSTSpecial Weather StatementSHVDe Soto45 min
Nov 17, 12:42 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Union63 min
Nov 17, 1:09 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Sabine, Winn51 min
Nov 17, 1:58 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Union48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.